Im a female, 23 yr old.I have been prescribed with hydroquinone for treating dark spots on my face near to cheek folds.... I used excessive hQ without knowing its adverse effects... My skin is damaged totally... I tried all medications for the past 8 months.., undergoing ebrium yag laser treatment now... But there is no much improvement.... Am i doin the right thing? Will it help? Please some1 help me.. Lost my life and all hopes.. Is there any natural cure?.. Is there any other special treatment for ochronosis?please some1 help me... I. Beg u
Hydroquinone-induced exogenous ochronosis is an avoidable dermatosis that is exceedingly difficult to treat. However, some studies show that treatment may be possible with a Q-switched alexandrite laser.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Hi:) i have been treated with Ebrium yag laser for the past 3 months for mild ochronosis on my face... It didnt help.. My condition got worse ., i got brown spots due to aggressive laser treatment since i have asian skin.. I got fed up.. And finally.. I found the solution.. Salicylic acid oinment is working.. Along with dat i m being treated with steroid injection on the piigmented spot directly., this injection really really works:):).. Plz every1 before going on for laser treatments ask ur doctor about steroid injection in the affected area... Diz works!!!!!im absolutely all r8 now..my skin is back to normal:) bye to ochronosis and laser treatments:) hope this vil help u:)tc:)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.